# SDR LR7A06025

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 35361423
- Condition: Cracked
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5211, FOUND CARGO RAMP AFT LT SIDE BEAM WEB CRACKED AT RAMP STA 10, LBL 61.  REPLACED WEB IAW LOCKHEED DWG 353614.
